# SDR SWAA2022121375666

- Difficulty date: November 26, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRACK RBBL 13.84 LOCATED BTW BS 787 AND BS 847 AT AFT CARGO COMPARTMENT.  PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 13.84 BETWEEN BS 767+11? TO BS 887 IAW B737-700 SRM 53-00-53-2R- 3 REPAIR 3 .ALTERNATIVE 1 AND 2 .
